Is weight gain a side effect of Lovaza?

Answers (1)

Anonymous

1 Jan 2013

Hello,

No, weight gain is not listed as a possible side effect and it has not been reported either.

Some side effects of Lovaza may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA.

For the Consumer

Applies to omega-3 polyunsaturated fatty acids: oral capsule, oral delayed release capsule, oral liquid

Get emergency medical help if you have any of these signs of an allergic reaction while taking omega-3 polyunsaturated fatty acids (the active ingredient contained in Lovaza) hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Stop using this medication and call your doctor at once if you have any of these serious side effects:

fever, chills, body aches, flu symptoms;
chest pain; or
uneven heartbeats.
Less serious side effects of omega-3 polyunsaturated fatty acids may include:

Expand...

Votes: +0
Anonymous 1 Jan 2013

(almost forgot my manners)

Take care,

masso.-

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How many people on here taking Lamictal have gained weight on it?

I was just started on this, and my dr. promised me that weight gain was not a side effect. I've read some user reviews and some are reporting ...

4 answers 27 Sep 2009

Reading through the side effects, I noticed weight gain was one of them?

Being bulimic, it doesn't seem that a pill that would cause wight gain would be a good option. Is this a common side effect?

1 answer 15 Dec 2009

Can weight gain be a side effect of long term Paxil CR use?

I've gained more than 30 lbs. since taking Paxil several yrs. ago. My dr. recently said that the Paxil may be a factor and to discontinue it. I ...

3 answers 13 Jul 2010

Does Evamist cause weight gain?

I looked on line but didn't see weight gain as a side effect. I'm 59 and went through menopause 10 years ago. I understand the weight gain ...

1 answer 31 May 2011

Is weight gain a normal side effect whilst taking prozac?

my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many ...

5 answers 29 Apr 2013